# SDR PCAA9700348

- Difficulty date: January 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819EX
- Make and model: Dhav DHC8102
- Aircraft serial: 016
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540001003
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORE RUDDER HAS CRACK AND MATERIAL MISSING FROM LEFT SIDE SKIN BETWEEN TOP RIB, AND RIB 26.  REPAIRED FORE RUDDER TOP LEFT SKIN PANEL BETWEEN TOP RIB CAP AND RIB 26 IAW DASH 8 STRUCTURAL REPAIR MANUAL, 55-40-28 AND RD-8-55-146.  AIRCRAFT RETURNED TO SERVICE.  (M)
